kth.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Malliavin Calculus and Optimal Control of Stochastic Volterra Equations
2015 (English)In: Journal of Optimization Theory and Applications, ISSN 0022-3239, E-ISSN 1573-2878, Vol. 167, no 3, p. 1070-1094Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 167, no 3, p. 1070-1094
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-313660DOI: 10.1007/s10957-015-0753-5ISI: 000365179700018Scopus ID: 2-s2.0-84947618951OAI: oai:DiVA.org:kth-313660DiVA, id: diva2:1666689
Note

QC 20220620

Available from: 2022-06-09 Created: 2022-06-09 Last updated: 2024-03-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Agram, Nacira

Search in DiVA

By author/editor
Agram, Nacira
In the same journal
Journal of Optimization Theory and Applications
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf